Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 28, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Feb 1, 2012, 2:06 PM CST for 5 counties in Arkansas. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 1, 2012, 2:06 PM CST (20:06 UTC)
- Expired
- Feb 1, 2012, 2:45 PM CST
- In force
- 39 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Clark County, AR, Garland County, AR, Hot Spring County, AR, Montgomery County, AR, Pike County, AR
The radar
The Little Rock radar (KLZK), 117 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 1, 2:14 PM CST | HAIL 1 | Glenwood, AR | HAIL RANGING FROM DIME SIZED TO QUARTER SIZED ARE CURRENTLY FALLING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 1, 12:37 PM CST | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 8.1 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 302 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 588 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
358 WUUS54 KLZK 012006 SVRLZK ARC019-051-059-097-109-012045- /O.NEW.KLZK.SV.W.0028.120201T2006Z-120201T2045Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 206 PM CST WED FEB 1 2012 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN CLARK COUNTY IN SOUTHWEST ARKANSAS... SOUTHWESTERN GARLAND COUNTY IN CENTRAL ARKANSAS... WEST CENTRAL HOT SPRING COUNTY IN SOUTHWEST ARKANSAS... SOUTHEASTERN MONTGOMERY COUNTY IN WESTERN ARKANSAS... NORTHEASTERN PIKE COUNTY IN SOUTHWEST ARKANSAS... * UNTIL 245 PM CST * AT 203 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF GLENWOOD...OR 8 MILES NORTHEAST OF LAKE GREESON...AND MOVING EAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... SEGUR... LOFTON... GLENWOOD... AMITY... WELSH... ROSBORO... POINT CEDAR... PEARCY... MARCUS... LODI... KIRBY... HOPPER... HEMPWALLACE... BONNERDALE... ALPINE... SUGARLOAF KNOB... SHOUSE FORD REC AREA... RUNYAN BRIDGE... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3447 9318 3417 9318 3421 9370 3438 9370 TIME...MOT...LOC 2006Z 266DEG 30KT 3430 9361 $$ 44
1 follow-up statement
304 WWUS54 KLZK 012019 SVSLZK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 219 PM CST WED FEB 1 2012 ARC019-051-059-097-109-012045- /O.CON.KLZK.SV.W.0028.000000T0000Z-120201T2045Z/ CLARK AR-GARLAND AR-HOT SPRING AR-MONTGOMERY AR-PIKE AR- 219 PM CST WED FEB 1 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN PIKE...SOUTHEASTERN MONTGOMERY...WEST CENTRAL HOT SPRING... SOUTHWESTERN GARLAND AND NORTHWESTERN CLARK COUNTIES UNTIL 245 PM CST... AT 216 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 3 MILES SOUTHEAST OF GLENWOOD...OR 14 MILES NORTHEAST OF LAKE GREESON...MOVING EAST AT 35 MPH. * LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE... SEGUR... LOFTON... GLENWOOD... AMITY... WELSH... ROSBORO... POINT CEDAR... PEARCY... MARCUS... HEMPWALLACE... BONNERDALE... ALPINE... SUGARLOAF KNOB... SHOUSE FORD REC AREA... RUNYAN BRIDGE... ROBERTS LAKE... OZAN POINT... OMA... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3422 9359 3438 9359 3447 9318 3417 9318 TIME...MOT...LOC 2019Z 270DEG 31KT 3431 9349 $$ 44
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 1, 11:26 AM CST, 2 hours 40 minutes earlier.
Area forecast discussion, Feb 1, 11:26 AM CST, 2 hours 40 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 1126 AM CST WED FEB 1 2012 .AVIATION... VSBYS HAVE IMPROVED...WITH IFR CIGS STILL OCCURING ACROSS THE NORTH AND WEST. THESE WILL CONTINUE TO IMPROVE...BEFORE SCATTERED SHRA/VCTS POSSIBLE ACROSS THE MAINLY SOUTHERN SITES THIS AFTERNOON. CONTINUED MVFR VSBY OVERNIGHT...AND WILL HAVE TO MONITOR FOR LOWERED CIGS AS WELL. && .PREV DISCUSSION... /ISSUED 300 AM CST WED FEB 1 2012/ SHORT TERM...TODAY THROUGH SATURDAY THIS MORNING...A FRONTAL BOUNDARY IS STALLED NEAR NORTHWEST ARKANSAS. SOUTH WINDS AHEAD OF THE FRONT CONTINUE TO BRING MOISTURE AND 50+ DEGREE DEWPOINTS INTO THE REGION...ALONG WITH LOW CLOUDS. HOW WARM THE TEMPERATURE GETS TODAY WILL BE LARGELY DEPENDENT ON ANY PROLONGED BREAK IN THE CLOUDS. UPPER WAVE WILL MOVE UP ACROSS THE REGION THIS AFTERNOON...AND THIS WILL BE ENOUGH TO GIVE THE FRONT A PUSH TO THE SOUTH AND OUT OF THE REGION. THERE WILL ALSO BE A CHANCE OF SHOWERS AND THUNDERSTORMS WITH THE SYSTEM. HIGH PRESSURE WILL PUSH IN TONIGHT BEHIND THE FRONT...ALBEIT BRIEFLY. THE FRONT WILL MOVE BACK TO THE NORTH AS A WARM FRONT LATE THURSDAY INTO THURSDAY NIGHT. UPLIFT ALONG AND AHEAD OF THE FRONT WILL BE ENOUGH TO PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS BY EARLY FRIDAY MORNING...WITH STORMS BECOMING LIKELY DURING THE DAY AS A COLD FRONT AND DEVELOPING LOW PRESSURE APPROACH FROM THE WEST. GIVEN THE EXPECTED PATTERN...I WOULDN/T BE SURPRISED TO SEE ISOLATED STRONG STORMS FRIDAY AFTERNOON AND NIGHT. HOWEVER... THERE WILL NOT BE MUCH OF A CHANCE FOR STORMS TO BECOME SURFACE- BASED WITH THE EXPECTED CLOUD COVER AND RAINFALL...SO THE THREAT IS LIKELY TO BE LIMITED. WE WILL CONTINUE TO MONITOR CLOSELY... HOWEVER. COOLER...DRIER AIR WILL MOVE IN BEHIND THE FRONT ON SATURDAY... WITH ANY LINGERING PRECIPITATION MOVING EAST OF THE AREA. LONG TERM...SATURDAY NIGHT THROUGH TUESDAY THE OVERALL UPR PATTERN REMAINS UNCERTAIN IN THE LONG TERM AS A HIGHLY ANOMALOUS SPLIT FLOW REGIME TRANSITIONS TO A MORE AMPLIFIED PATTERN. THE PD WILL BEGIN WITH A REX BLOCK TYPE CONFIGURATION OVER NOAM WITH A HUGE UPR RIDGE IN CANADA ABOVE A CUT OFF UPR LOW IN THE CEN U.S. PLAINS. WHILE DETAILS ARE SKETCHY...THE GENERAL IDEA IS THAT THE CUT OFF UPR LOW WILL SLOWLY PHASE INTO THE NRN STREAM AS A PIECE OF ENERGY MOVES SOUTH FROM THE HUDSON BAY AND COLLECTS IT. THIS SHOULD PROMOTE AT A LEAST A TEMPORARILY MORE AMPLIFIED PATTERN THAN WHAT HAS BEEN SEEN OF LATE AS SHRTWV RIDGING BUILDS OVER THE ROCKIES AND A HUDSON BAY VORTEX BRIEFLY SETS UP. HOWEVER...IT DOES NOT APPEAR THE AMPLIFIED PATTERN WILL LAST LONG. WHAT THIS ALL MEANS FOR THE NATURAL STATE IS LIKELY A PD OF NW FLOW AND A BIT COOLER TEMPS FOR THE LONG TERM AS MODELS DROP A DRY AND COOLER CANADIAN AIRMASS INTO THE STATE. WHILE UNCERTAINTY EXISTS IN THE DETAILS AND CONFIDENCE IS AVERAGE AT BEST...WILL CONTINUE THE GOING DRY AND COOLER FCST UTILIZING A BLEND BTW THE WARMER GFS AND COLDER ECMWF. && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION...58
Hazardous weather outlook, Feb 1, 9:30 AM CST, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 930 AM CST WED FEB 1 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-021100- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 930 AM CST WED FEB 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL BE NOTED ACROSS ARKANSAS TODAY...WITH THE BEST COVERAGE THIS AFTERNOON. AN ISOLATED STRONG OR SEVERE STORM CANNOT BE RULED OUT...BUT WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. LARGE HAIL AND DAMAGING WINDS WOULD BE THE THREATS IF ANY STORMS MANAGE TO BECOME SEVERE. THE STORM THREAT WILL WIND DOWN IN THE EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE NEXT STORM SYSTEM WILL APPROACH FOR FRIDAY AFTERNOON THROUGH EARLY SATURDAY. SHOWERS AND THUNDERSTORMS WILL OVERSPREAD THE REGION DURING THIS TIME AND THERE ARE INDICATIONS SOME OF THE STORMS COULD BE STRONG TO POSSIBLY SEVERE. WHILE IT IS TOO EARLY TO DETERMINE IF THE AREA WILL SEE WIDESPREAD SEVERE WEATHER...FORECASTS WILL BE MONITORED CLOSELY OVER THE NEXT SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 63/58
In the hours before
Special weather statement, Feb 1, 11:30 AM CST, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1130 AM CST WED FEB 1 2012
ARZ030-037-011800-
LOGAN AR-SCOTT AR-
1130 AM CST WED FEB 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SCOTT AND SOUTHWESTERN
LOGAN COUNTIES UNTIL NOON CST...
AT 1126 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 9 MILES NORTHWEST OF COALDALE...OR 13 MILES
WEST OF HARTFORD...MOVING EAST AT 40 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
WALDRON... OLIVER... MORGAN SPRINGS...
MANSFIELD... LAKE HINKLE... ECHO...
BEAUCHAMP... WINFIELD... LUCAS...
IONE... HON... ELM PARK...
CAUTHRON... BOLES... BLACK FORK...
BATES... BARBER... ABBOTT...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3493 9445 3496 9441 3496 9429 3497 9424
3505 9423 3507 9425 3508 9424 3511 9415
3512 9414 3514 9404 3474 9405 3474 9446
TIME...MOT...LOC 1730Z 261DEG 35KT 3496 9455
58Special weather statement, Feb 1, 12:16 PM CST, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1216 PM CST WED FEB 1 2012
ARZ037-038-011915-
SCOTT AR-YELL AR-
1216 PM CST WED FEB 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN YELL AND CENTRAL
SCOTT COUNTIES UNTIL 115 PM CST...
AT 1212 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CLUSTER OF THUNDERSTORMS NEAR WALDRON...MOVING EAST AT 40
MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THESE STORMS AS
THEY TRACK TOWARD HARVEY AND BLUFFTON.
* LOCATIONS IMPACTED INCLUDE...
WALDRON... MUDDY CREEK WMA... FOURCHE VALLEY...
CARDIFF... WING... WALTREAK...
UNION HILL... ROVER... PARKS...
ONYX... OLIO... NOLA...
NEEDMORE... HARVEY... GRAVELLY...
CHULA... CEDAR CREEK... BRIGGSVILLE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3498 9413 3500 9330 3477 9333 3477 9339
3474 9339 3475 9374 3474 9375 3477 9414
TIME...MOT...LOC 1815Z 274DEG 36KT 3487 9402
46Special weather statement, Feb 1, 1:01 PM CST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
101 PM CST WED FEB 1 2012
ARZ040-041-052-011945-
MONTGOMERY AR-PIKE AR-POLK AR-
101 PM CST WED FEB 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL POLK...NORTHWESTERN PIKE
AND SOUTHWESTERN MONTGOMERY COUNTIES UNTIL 145 PM CST...
AT 100 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES NORTH OF COSSATOT RIVER SP...OR 11 MILES
SOUTH OF MENA...MOVING EAST AT 30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
OPAL... MCCAULEY...
LITTLE MISSOURI FALLS REC AREA... HARTLEY...
ALBERT PIKE REC AREA... SHADY...
PINE RIDGE... NUNLEY... LANGLEY...
DALLAS... BOARD CAMP... BIG FORK...
WOLF PEN GAP... WEST HANNA MTN... TURNERS MTN...
SUGARTREE MTN... SMOKE ROCK MTN... SHERMAN MTN...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3453 9436 3461 9381 3428 9380 3430 9394
3435 9395 3435 9425 3433 9426 3434 9435
TIME...MOT...LOC 1901Z 266DEG 28KT 3442 9423
44Local storm report, Feb 1, 1:07 PM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
107 PM CST WED FEB 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0106 PM HAIL ROVER 34.95N 93.40W
02/01/2012 E1.00 INCH YELL AR TRAINED SPOTTER
&&
61Special weather statement, Feb 1, 1:47 PM CST, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 147 PM CST WED FEB 1 2012 ARZ041-042-052>054-012030- CLARK AR-GARLAND AR-HOT SPRING AR-MONTGOMERY AR-PIKE AR- 147 PM CST WED FEB 1 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PIKE...SOUTHERN MONTGOMERY...EXTREME WESTERN HOT SPRING...EXTREME SOUTHWESTERN GARLAND AND NORTHWESTERN CLARK COUNTIES UNTIL 230 PM CST... AT 142 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES NORTH OF STAR OF THE WEST REC AREA...OR 9 MILES NORTHWEST OF LAKE GREESON...MOVING EAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... LAKE GREESON... SEGUR... GLENWOOD... GAP MTN... DAISY... DAISY SP... AMITY... ALBERT PIKE REC AREA... WELSH... ROSBORO... NEW HOPE... LODI... LANGLEY... KIRBY... HOPPER... FANCYHILL... CADDO GAP... ALPINE... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3438 9394 3446 9341 3415 9337 3419 9392 TIME...MOT...LOC 1947Z 263DEG 28KT 3429 9380 44
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 1, 5:22 AM CST | Dense Fog Advisory | LZK | Cleburne, Conway, Faulkner, Garland, Independence, Jackson and 4 more | 4 hr |
| Feb 1, 11:30 AM CST | Special Weather Statement | LZK | Scott | 30 min |
| Feb 1, 12:16 PM CST | Special Weather Statement | LZK | Scott | 59 min |
| Feb 1, 12:56 PM CST | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Yell | 49 min |
| Feb 1, 1:01 PM CST | Special Weather Statement | LZK | Polk | 44 min |
| Feb 1, 1:40 PM CST | Severe Thunderstorm Warning | LZK | Faulkner, Garland, Perry, Pulaski, Saline | 50 min |
| Feb 1, 1:47 PM CST | Special Weather Statement | LZK | Pike | 43 min |
| Feb 1, 2:17 PM CST | Special Weather Statement | LZK | Grant | 43 min |
| Feb 1, 2:23 PM CST | Severe Thunderstorm Warning | LZK | Garland, Hot Spring | 52 min |
| Feb 1, 2:24 PM CST | Special Weather Statement | LZK | Lonoke, Pulaski | 61 min |
| Feb 1, 2:28 PM CST | Special Weather Statement | LZK | Dallas | 47 min |
| Feb 1, 2:35 PM CST | Severe Thunderstorm Warning | LZK | Grant, Jefferson, Lonoke, Pulaski, Saline | 40 min |
| Feb 1, 2:55 PM CST | Severe Thunderstorm Warning | LZK | Dallas, Grant, Hot Spring, Jefferson | 35 min |
| Feb 1, 3:01 PM CST | Special Weather Statement | LZK | Clark | 44 min |
| Feb 1, 3:13 PM CST | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Hot Spring | 36 min |
| Feb 1, 3:20 PM CST | Special Weather Statement | LZK | Lonoke | 60 min |
| Feb 1, 3:23 PM CST | Severe Thunderstorm Warning | LZK | Cleveland, Grant, Jefferson, Lincoln | 43 min |
| Feb 1, 3:25 PM CST | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie | 50 min |
| Feb 1, 3:31 PM CST | Special Weather Statement | LZK | Prairie | 59 min |
| Feb 1, 3:32 PM CST | Special Weather Statement | LZK | Dallas | 48 min |
| Feb 1, 3:39 PM CST | Tornado Warning | LZK | Arkansas, Monroe, Prairie | 20 min |
| Feb 1, 3:48 PM CST | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Desha, Jefferson, Lincoln | 42 min |
| Feb 1, 3:58 PM CST | Severe Thunderstorm Warning | LZK | Arkansas, Monroe, Prairie | 33 min |
| Feb 1, 4:08 PM CST | Special Weather Statement | LZK | Drew | 47 min |
| Feb 1, 4:21 PM CST | Severe Thunderstorm Warning | LZK | Arkansas, Bradley, Cleveland, Desha, Drew, Lincoln | 54 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.